Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took Gilenya for folliculitis spots. Light headed, feels sick. Side effect of drug ?

Hello, I am a Mommy to a nine year old son and and am dealing with after effects of a medication with awful side effects. The drug was Gilenya and I have the folliculitis spots to show what it did to me. Besides making me extremely sick and very light headed, I have stopped taking this since July 27th and am taking nothing except Topamax for my to headaches and Prozac for depression and thats been over a month ago. Feel lots better but want to know what to do about these ugly marks. I hope there is a way to heal these with something soon.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Gelenya tablets composition is fingolimod which has several cardiac side effects like bradicardia weakness etc.
This is the only oral preparation for MS and side effects usually ceases after 24 hours that is why FDA has approved this drug. Any how you have stopped
it and happy now with other drugs.
Now what you need to do is diversion procedures as yoga meditation reading books hearing music if interested gardening etc. For scars on face you can
approach beautitians.
Becides i advise you some diet recomendations as take more of green leafy vegetables pulses sprouts fruits and juices. thanks for calling.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor